# SDR ASOA2013121009606

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,121 hours, 9,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HAD A HARD TIME OPENING THE ENTRANCE DOOR AND THE SUPPORT WHEEL DOES NOT DEPLOY.  CLEANED AND LUBED SUPPORT WHEEL PAX DOOR, OPS CKS OK IAW AMM 52-11-00 ACFT OK FOR SERVICE.
